Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Shaky, light headed, high BP while waking. Tiredness. Recovering alcoholic. Diagnosed stress. Had heartattack. On BP med, lpitor. Suggestions?

My 55 yr old male friend, not overweight, has HBP but is on meds for it. however, he wakes up in morning shaky, light headed, no appetite. BP is high.. can be 180/90 with heart 90 or more and then takes pills and goes down during the day but always in morning it is high. He hasnt worked all week as of excessive tiredness. He was to doctor and does relate stress with it as he has been very busy with work. I am concerned for him as he had a heartattack 8 years ago. He has lost substantial weight due to loss of appetite, yet seems to be overall healthy??? or so the doctor says.... He went to work today and is shaky, tired and light headed. What else can we do as what is "really" going on with him if anything. The BP meds were upt but does it take awhile to take effect. He also just got off of Lipitor for High Cholerstrol as it was affecting his liver. He is a recoverning alcholic as well. I dont want nothing to happen to him so what else can I help him to do. I have him eating right, but he gets so shaky, tired and no appetite and he cant go on like this as he has to go to work. How can he take work while feeling like this day after day. He feels good if he stays in bed all day. This has been on going through the years, but not like the past month or so it has really gotten bad and dont know what to do put maybe hospitalize him for what??? Any ideas of whats wrong with him or what else can be done other than just for the meds to kick in to help him. He just got off of lipitor last week Friday and also upt the high blood pressure pills on Friday also.. last week.. I will wait to hear your answer or suggestions. Thank you. My email is YYYY@YYYY
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

There are several issues - Hypertension, fluctuating and increased heart rate / Dyslipidemia; statin intolerance / Stress / Alcohol / Liver impairment / Anorexia; Weight loss; Fatigue / Coronary Artery Disease and so on - which can not be easily discussed in short time and in public forum.

Get him admitted in a Multi Specially Tertiary Care Hospital and get him fully investigated.     
There is no other way

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor